Journal Article

Finite attraction for nonlinear uncertain mechanical systems

HUASHU QIN, YIGUANG HONG, SHENGWEI MEI and QUANMIN ZHU

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 15, issue 4, pages 397-407
Published in print December 1998 | ISSN: 0265-0754
Published online December 1998 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/15.4.397
Finite attraction for nonlinear uncertain mechanical systems

Show Summary Details

Preview

This paper deals with the robust control problem for uncertain nonlinear mechanical systems with ideal and holonomic constraints. A robust control law having the form of state feedback is obtained. The control law consists of two parts: the first one is a nominal control law which affects the behaviour of the nominal dynamics for the considered mechanical system; the second one is a learning control law which reduces the influence of uncertainties on the stability of the mechanical system. Under the action of the robust control law, the closed-loop system for the uncertain mechanical system reaches a region specified a short time in advance.

Keywords: nonlinear mechanical systems; uncertainties; robust attraction; neural network learining

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.